Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Relief from dry cough with mucinex. Coughing yellow phelgm, chest burn, hard to breath. Worried?

I have been completely congested for a week. I had a dry, non productive cough until I took Mucinex. Now, I keep coughing up phlegm that is yellow and it burns in my chest and back when I cough. It also sometimes feels hard to breath. I have had no fever but have had chills. Should I be worried that it is more than a common cold?
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that you might be having Allergic or viral bronchitis giving you this problem.
Due to coughing strain you get pain and burning.
If there is no improvement then go for one higher antibiotic medicine course after consulting your doctor as there is possibility of having mixed infection as well.
Take some broncho dilator syrup for easy breathing.
Ok and take care.
Answered: Thu, 29 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor